zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solvability of the Cauchy problem for infinite delay equations. (English) Zbl 1058.34106
By using topological methods, expressed in terms of the Kuratowski measure of noncompactness, the authors prove several existence results on mild solutions for the infinite delay functional-integral equation $$u(t)=g(t)+\int_{\sigma}^tf(t,s,u(s),u_s)\,ds,\quad \sigma\leq t\leq T, \qquad u_\sigma=\varphi,$$ and semilinear functional-differential equations of the form $$u'(t)=Au(t)+f(t,u(t),u_t),\quad 0\leq t\leq T, \qquad u_0=\varphi,$$ with $\varphi\in {\cal B}$. Here, $\cal{B}$ is an admissible function space, i.e., a suitable chosen subspace of functions from $(-\infty,\sigma\,]$ to $X$, with $X$ a Banach space, $\varphi\in \cal{B}$, $x_t(s)=x(t+s)$, $f$ is either in $C([\,\sigma,T\,]\times [\,\sigma,T\,]\times X\times\cal{B};X)$ or in $C([\,\sigma,T\,]\times X\times\cal{B};X)$ and $A:D(A)\subset X\to X$ is a linear operator. An extension to the case when $A$ may depend on $t$ as well is considered, and an application to a functional integro-differential equation of Schrödinger type is included.

MSC:
34K30Functional-differential equations in abstract spaces
47D62Integrated semigroups
35Q55NLS-like (nonlinear Schrödinger) equations
35K05Heat equation
WorldCat.org
Full Text: DOI
References:
[1] Acquistapace, P.: Abstract linear nonautonomous parabolic equations: a survey, differential equations in Banach spaces. Lecture notes in pure and applied mathematics 148, 1-19 (1993) · Zbl 0833.35060
[2] Adimy, M.; Bouzahir, H.; Ezzinbi, K.: Existence for a class of partial functional differential equations with infinite delay. Nonlinear anal. Ser. A: theory methods 46, 91-112 (2001) · Zbl 1003.34068
[3] Banas, J.; Goebel, K.: Measures of noncompactness. Lecture notes in pure and applied mathematics 60 (1980) · Zbl 0441.47056
[4] Banks, H. T.; Burns, J. A.: Hereditary control problemsnumerical methods based on averaging approximations. SIAM J. Control optim. 16, 169-208 (1978) · Zbl 0379.49025
[5] A. Bàtkai, S. Piazzera, Damped wave equations with delay, Topics in functional differential and difference equations (Lisbon, 1999), Fields Institute of Communications, Vol. 29, American Mathematical Society, Providence, RI, 2001, pp. 51--61.
[6] Burns, J. A.; Herdman, T. L.: Adjoint semigroup theory for a class of functional differential equations. SIAM J. Math. anal. 5, 729-745 (1976) · Zbl 0336.45002
[7] Burns, J. A.; Herdman, T. L.; Stech, H. W.: Linear functional differential equations as semigroups on product spaces. SIAM J. Math. anal. 14, 98-116 (1983) · Zbl 0528.34062
[8] Burton, T. A.: Stability and periodic solutions of ordinary and functional-differential equations. (1985) · Zbl 0635.34001
[9] Corduneanu, C.; Lakshmikantham, V.: Equations with unbounded delaya survey. Nonlinear anal. TMA 4, 831-877 (1979) · Zbl 0449.34048
[10] Cushing, J. M.: Integrodifferential equations and delay models in population dynamics. Lecture notes in biomathematics 20 (1977) · Zbl 0363.92014
[11] Da Prato, G.; Lunardi, A.: Hopf bifurcation for nonlinear integro-differential equations in Banach spaces with infinite delay. Indiana univ. Math. J. 36, 241-255 (1987) · Zbl 0634.45013
[12] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[13] Deimling, K.: Multivalued differential equations. (1992) · Zbl 0760.34002
[14] Delaubenfels, R.: Existence families, functional calculi and evolution equations. Lecture notes in mathematics 1570 (1994) · Zbl 0811.47034
[15] Delfour, M. C.; Mitter, S. K.: Hereditary differential systems with constant delays. I. general case. J. differential equations 12, 213-235 (1972) · Zbl 0242.34055
[16] Di Blasio, G.: Delay differential equations with unbounded operators acting on delay terms. Nonlinear anal. 52, 1-18 (2003) · Zbl 1034.34095
[17] Di Blasio, G.; Kunisch, K.; Sinestrari, E.: L2-regularity for parabolic integrodifferential equations with delay in the highest order dervatives. J. math. Anal. appl. 102, 38-57 (1984) · Zbl 0538.45007
[18] Diekmann, O.; Van Gils, S.; Lunel, S. M. Verduyn; Walther, H. O.: Delay equations, functional-, complex-, and nonlinear analysis. Applied mathematical science 110 (1995) · Zbl 0826.34002
[19] Engel, K. -J; Nagel, R.: One-parameter semigroups for linear evolution equations. Gtm 194 (2000) · Zbl 0952.47036
[20] Fattorini, H. O.: The Cauchy problem. Encyclopedia of mathematics and its applications 18 (1983) · Zbl 0493.34005
[21] Goldstein, J. A.: Abstract evolution equations. Trans. amer. Math. soc. 141, 159-185 (1969) · Zbl 0181.42602
[22] Goldstein, J. A.: Semigroups of linear operators and applications. (1985) · Zbl 0592.47034
[23] Hale, J. K.; Kato, J.: Phase space for retarded equations with infinite delay. Funkcial. ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[24] Hale, J. K.; Lunel, S. M. V: Introduction to functional-differential equations. (1993) · Zbl 0787.34002
[25] Heinz, H. P.: On the behavior of measures of noncompactness with respect to differentiation and integration of vector-valued function. Nonlinear anal. TMA 7, 1351-1371 (1983) · Zbl 0528.47046
[26] Henriquez, H. R.: Regularity of solutions of abstract retarded functional-differential equations with unbounded delay. Nonlinear anal. TMA 28, 513-531 (1997)
[27] Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay. Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[28] Hörmander, L.: Estimates for translation invariant operator in lp spaces. Acta math. 104, 93-140 (1960) · Zbl 0093.11402
[29] Kappel, F.; Schappacher, W.: Nonlinear functional differential equations and abstract integral equations. Proc. roy. Soc. edingburgh A 84, 71-91 (1979) · Zbl 0455.34057
[30] W. Kerscher, R. Nagel, Positivity and stability for Cauchy problems with delay, in: Partial Differential Equations, Lecture Notes in Mathematics, Vol. 1324, Springer, Berlin, New York, 1987, pp. 216--235.
[31] Liang, J.; Xiao, T. J.: Solutions of abstract functional differential equations with infinite delay. Acta math. Sinica 34, 631-644 (1991) · Zbl 0744.34065
[32] Liang, J.; Xiao, T. J.: The Cauchy problem for nonlinear abstract functional differential equations with infinite delay. Comput. math. Appl. 40, 693-703 (2000) · Zbl 0960.34067
[33] Liang, J.; Xiao, T. J.; Van Casteren, J.: A note on semilinear abstract functional differential and integrodifferential equations with infinite delay. Appl. math. Lett. 17, 473-477 (2004) · Zbl 1082.34543
[34] Liu, J. H.: Periodic solutions of infinite delay evolution equations. J. math. Anal. appl. 247, 627-644 (2000) · Zbl 1056.34085
[35] Milota, J.: Stability and saddle point property for a linear autonomous functional parabolic equation. Comment. math. Univ. carolina 27, 87-101 (1986) · Zbl 0606.35081
[36] R. Nagel, G. Nickel, Wellposedness for nonautonomous abstract Cauchy problems, Progress in Nonlinear Differential Equations and Applications, Vol. 50, Birkhäuser, Basel, 2002, pp. 279--293. · Zbl 1058.34074
[37] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. (1983) · Zbl 0516.47023
[38] Prüß, J.: Evolutionary integral equations and applications. (1993) · Zbl 0784.45006
[39] Schumacher, K.: Existence and continuous dependence for functional differential equations with unbounded delay. Arch. rational mech. Anal. 67, 315-335 (1978) · Zbl 0383.34052
[40] Shin, J. S.; Naito, T.: Existence and continuous dependence of mild solutions to semilnear functional differential equations in Banach spaces. Tohoku math. J. 51, 555-583 (1999) · Zbl 0964.34068
[41] Tanabe, H.: Equations of evolution. (1979) · Zbl 0417.35003
[42] Tanaka, N.; Okazawa, N.: Local C-semigroups and local integrated semigroups. Proc. London math. Soc. 61, 63-90 (1990) · Zbl 0703.47031
[43] Travis, C. C.; Webb, G. F.: Existence and stability for partial functional differential equations. Trans. amer. Math. soc. 200, 395-418 (1974) · Zbl 0299.35085
[44] Wu, J.: Theory and applications of partial functional-differential equations. Applied mathematical sciences 119 (1996) · Zbl 0870.35116
[45] Xiao, T. J.; Liang, J.: The Cauchy problem for higher order abstract differential equations. Lecture notes in mathematics 1701 (1998)